Per citar aquest document: http://ddd.uab.cat/record/91308
Elliptic obstacle problems with measure data : potentials and low order regularity
Scheven, C.

Data: 2012
Resum: We consider obstacle problems with measure data related to elliptic equations of p-Laplace type, and investigate the connections between low order regularity properties of the solutions and non-linear potentials of the data. In particular, we give pointwise estimates for the solutions in terms of Wol potentials and address the questions of boundedness and continuity of the solution.
Drets: Tots els drets reservats
Llengua: Anglès
Document: article ; recerca ; publishedVersion
Matèria: Elliptic obstacle problems ; p-Laplacean ; Measure data problems ; Regularity of solutions ; Non-linear potential theory
Publicat a: Publicacions matemàtiques, Vol. 56, Núm. 2 (2012) , p. 327-374, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_56212_04


48 p, 492.1 KB
 Accés restringit a la UAB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques

 Registre creat el 2012-06-14, darrera modificació el 2014-02-19



   Favorit i Compartir
QR image